arrow
Volume 17, Number 2
Previous Issue Next Issue

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 113-124.

Preview Full PDF 1413 17771 Abstract

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 125-132.

Preview Full PDF 1438 17565 Abstract

Wen-Ping Zeng

J. Comp. Math., 17 (1999), pp. 133-138.

Preview Full PDF 1424 17625 Abstract

Yin-Nian He, Dong-Sheng Li & Kai-Tai Li

J. Comp. Math., 17 (1999), pp. 139-158.

Preview Full PDF 1550 17989 Abstract

Fu-Ming Ma

J. Comp. Math., 17 (1999), pp. 159-170.

Preview Full PDF 1519 17412 Abstract

Ying-Guang Shi

J. Comp. Math., 17 (1999), pp. 171-178.

Preview Full PDF 1515 17929 Abstract

Lian-Sheng Zhang, Feng Gao & Wen-Xing Zhu

J. Comp. Math., 17 (1999), pp. 179-190.

Preview Full PDF 1454 17550 Abstract

Hui Feng & Long-Jun Shen

J. Comp. Math., 17 (1999), pp. 191-198.

Preview Full PDF 1432 17742 Abstract

Nai-Hua Xiu

J. Comp. Math., 17 (1999), pp. 199-208.

Preview Full PDF 1396 17744 Abstract

Yan-Ping Chen

J. Comp. Math., 17 (1999), pp. 209-220.

Preview Full PDF 1330 17630 Abstract

Mircea Puta & Ioan Caşu

J. Comp. Math., 17 (1999), pp. 221-224.

Preview Full PDF 1436 19936 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard